I posted this somewhere else, but if I guess it wasn't the right place. Thank you for your time. I am on suboxone and thought I should switch in case of an emergency where I am in serious pain... kidney stones aren't fun, but if seems it doesn't mater anyway. I don't know what to do. I went to the E.R. and they found the cysts and the stone and the Dr. prescribed me loratab and when I asked him why considering the naloxone in subs would make me violently ill... he just simply said well don't take it for two days then take the loratab. I'm just confused... Really, I have to go through 2 days of w/d's to get any pain relief. I want to be proactive and I am my best advocate, in some cases, so far I haven't had any unbearable pain. I would like to know what if any options do I have to recomend to my Dr. or emergency staff b/c contrary to popular belief they don't always know what to do. I've had them standing over me, while I was methadone w/dn staring at book. Their best colaboration was haldol which locked me up in Tardive Dyskenesia. This sent my heart rate over 150 BMP. I just hope soemone out there has had an issue and knows what I should recomend... just in case. I do have a baby to take care of and he's awesome, but very active!! I have to be on point. Any feedback is appreciated. ANY!!!
Dear Sick, I noticed mpvt answered the first post in months and months the other day and wondered if you PQ'ed him. I am not sure if he is on the forum side of this site or not, you could check there. I have been trying to monitor this question to see if I could help you if mpvt doesn't see this. I had to go back to your profile to see what dose of subs you were on. It looks like 1 mg in am and 1 in pm. This a fairly low dose and you may be able to feel the opiate after about 37 hours. You also can be put on an opiate, while on subs, but you will have to wait for the suboxone to recede off the receptor sites in orger for the opiate to really work, but you should be able to take a low dose of lortab every 4 to 6 hours and just wait for them to start working. You won't get sick taking lortab on suboxone, it is when you try to take suboxone without waiting for the opiates to clear off the receptor sites when you would go into precip. You may have to go back thru withdrawal to get back on suboxone again. Don't take extra lortab trying to get it to work faster, the receptor sites have to let go of the subs first before it will work. Since this you have a couple of chronic problems, have you considered methadone instead of suboxone. It works better to control pain. Sounds like you would benefit from talking to a pain management doctor about what might be the best course of action since kidney stones and ovarian cysts can suddenly happen. Best of luck, pattishan
Yes, Patti is right. You can take the lortab but you may not feel it work for a while. There's a problem when you have opiates in your system and THEN go back to the suboxone. You can reach mpvt in the "forum discussion boards" on the light blue bar (above) He normally posts there. Look on the left side of page and there's a link "Need to Talk" that should help you find where to post to reach him. Best wishes,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2011 • 3 answers
Posted 9 Feb 2012 • 2 answers
Posted 28 Mar 2017 • 0 answers
Posted 13 Oct 2017 • 2 answers
Posted 6 Nov 2017 • 0 answers